# SDR SWA980245

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 706-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SEVEN WORKING FASTENERS IN KEEL BEAM LOWER FLANGE UPPER SURFACE AT BS 706 TO 727, RBL 7.  REPAIRED PER BOEING SRM.
